Noboru Ushiroya - Ramanujan-Fourier series of certain arithmetic functions of two variables

hrj:2636 - Hardy-Ramanujan Journal, January 9, 2017, Volume 39 - 2016 - https://doi.org/10.46298/hrj.2017.2636
Ramanujan-Fourier series of certain arithmetic functions of two variables

Authors: Noboru Ushiroya

    We study Ramanujan-Fourier series of certain arithmetic functions of two variables. We generalize Delange's theorem to the case of arithmetic functions of two variables and give sufficient conditions for pointwise convergence of Ramanujan-Fourier series of arithmetic functions of two variables. We also give several examples which are not obtained by trivial generalizations of results on Ramanujan-Fourier series of functions of one variable.


    Volume: Volume 39 - 2016
    Published on: January 9, 2017
    Accepted on: January 9, 2017
    Submitted on: January 9, 2017
    Keywords: Ramanujan-Fourier series,two variables,arithmetic functions,multiplicative functions ,MSC 11A25, 11N37,[MATH] Mathematics [math]

    Share

    Consultation statistics

    This page has been seen 642 times.
    This article's PDF has been downloaded 611 times.